English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18493559      Online Users : 273
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15007

Title: Extended Jacobson Density Theorem for Rings with Skew Derivations
Authors: Chuang, Chen-Lian;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Automorphism;Density;Simple module;Skew derivation
Date: 2007-05
Issue Date: 2013-01-07T01:43:35Z
Publisher: Taylor & Francis Group
Abstract: Let A be a ring with a simple right module M and D = End(MA). Let {δ1, δ2,…, δn} be a reduced set of skew derivations, where each δi is a σi-derivation of A satisfying σiδj = δjσi and σiσj = σjσi for all i, j. Let Δ1,…, Δm be distinct words of the form , where each is < p in the case of char(D) = p > 0. Let α1,…, αℓ be mutually M-independent automorphisms of A. Then for any D-independent elements x1, x2,…, xk M and any elements zijt M, there exists a A such that zijt = xiaΔjαt for all i = 1, 2,…, k, j = 1, 2,…, m, t = 1,…, ℓ.
Relation: Communications in Algebra, 35(4): 1391-1413
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback